Alert archive / New York / Frost Advisories in 2012

Frost Advisory 7, NWS Albany, NY

May 17, 2012Bennington County, Windham County, Vermont; 10 counties in New York; Berkshire County, Massachusetts

NWS Albany, NY issued this frost advisory at May 17, 2012, 3:19 AM EDT for Bennington County, Windham County, Vermont; 10 counties in New York; Berkshire County, Massachusetts. It took effect at May 18, 2012, 12:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 17, 2012, 3:19 AM EDT (07:19 UTC)
In effect from
May 18, 2012, 12:00 AM EDT
Expired
May 18, 2012, 8:00 AM EDT
In force
8 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 35 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2012-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2012-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1330 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WWUS71 KALY 170719
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
319 AM EDT THU MAY 17 2012

NYZ032-033-042-172100-
/O.NEW.KALY.FZ.W.0009.120518T0400Z-120518T1200Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
319 AM EDT THU MAY 17 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY.

* LOCATIONS...SOUTHERN ADIRONDACKS.

* HAZARDS...WIDESPREAD FROST.

* TEMPERATURES...UPPER 20S TO LOWER 30S.

* TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES THAT WILL KILL UNPROTECTED CROPS
  AND TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MAZ001-NYZ038-041-043-054-083-084-VTZ013>015-172100-
/O.NEW.KALY.FR.Y.0007.120518T0400Z-120518T1200Z/
NORTHERN BERKSHIRE-SOUTHERN HERKIMER-NORTHERN SARATOGA-
NORTHERN WASHINGTON-EASTERN RENSSELAER-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...HOOSICK FALLS...
GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...
CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...
BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
319 AM EDT THU MAY 17 2012

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY.

* LOCATIONS...NORTHERN BERKSHIRES...WESTERN MOHAWK VALLEY...LAKE
  GEORGE SARATOGA REGION...NORTHERN TACONICS AND SOUTHERN VERMONT.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...MID 30S.

* TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING.

* IMPACTS...NEAR FREEZING TEMPERATURES AND AREAS OF FROST WILL DAMAGE
  UNPROTECTED CROPS AND TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
645 
WWUS71 KALY 172024
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
424 PM EDT THU MAY 17 2012

NYZ032-033-042-180600-
/O.CON.KALY.FZ.W.0009.120518T0400Z-120518T1200Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
424 PM EDT THU MAY 17 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

* LOCATIONS...SOUTHERN ADIRONDACKS.

* HAZARDS...WIDESPREAD FROST.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES THAT WILL KILL UNPROTECTED 
  CROPS AND TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ039-040-047-058-063-082-180600-
/O.EXA.KALY.FR.Y.0007.120518T0400Z-120518T1200Z/
SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-WESTERN GREENE-
WESTERN ULSTER-NORTHERN FULTON-
INCLUDING THE CITIES OF...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...
WELLSVILLE...COBLESKILL...MIDDLEBURGH...HUNTER...TANNERSVILLE...
WINDHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...
KERHONKSON...NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD
424 PM EDT THU MAY 17 2012

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY.

* LOCATIONS...FULTON AND MONTGOMERY COUNTIES AND THE EASTERN
  CATSKILLS.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE MID 30S.

* TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING.

* IMPACTS...AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND
  TENDER VEGETATION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MAZ001-NYZ038-041-043-054-083-084-VTZ013>015-180600-
/O.CON.KALY.FR.Y.0007.120518T0400Z-120518T1200Z/
NORTHERN BERKSHIRE-SOUTHERN HERKIMER-NORTHERN SARATOGA-
NORTHERN WASHINGTON-EASTERN RENSSELAER-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...HOOSICK FALLS...
GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...
CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...
BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
424 PM EDT THU MAY 17 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

* LOCATIONS...NORTHERN BERKSHIRES...WESTERN MOHAWK VALLEY...SARATOGA
  AND GLENS FALLS AREA...NORTHERN TACONICS AND SOUTHERN VERMONT.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE MID 30S.

* TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING.

* IMPACTS...AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND
  TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
225 
WWUS71 KALY 172306
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
706 PM EDT THU MAY 17 2012

NYZ032-033-042-181200-
/O.CON.KALY.FZ.W.0009.120518T0400Z-120518T1200Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
706 PM EDT THU MAY 17 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

* LOCATIONS...SOUTHERN ADIRONDACKS.

* HAZARDS...WIDESPREAD FROST.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES THAT WILL KILL UNPROTECTED 
  CROPS AND TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MAZ001-NYZ038>041-043-047-054-058-063-082>084-VTZ013>015-181200-
/O.CON.KALY.FR.Y.0007.120518T0400Z-120518T1200Z/
NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-
EASTERN RENSSELAER-WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...COBLESKILL...
MIDDLEBURGH...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...
SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...
NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
706 PM EDT THU MAY 17 2012

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

* LOCATIONS...EASTERN CATSKILLS...NORTHERN BERKSHIRES...WESTERN
  MOHAWK VALLEY...SARATOGA AND GLENS FALLS AREA...NORTHERN
  TACONICS AND SOUTHERN VERMONT.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...IN THE MID 30S.

* TIMING...LATE TONIGHT INTO EARLY FRIDAY MORNING.

* IMPACTS...AREAS OF FROST WILL DAMAGE UNPROTECTED CROPS AND 
  TENDER VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
107 
WWUS71 KALY 181219
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
819 AM EDT FRI MAY 18 2012


NYZ032-033-042-181330-
/O.EXP.KALY.FZ.W.0009.000000T0000Z-120518T1200Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
819 AM EDT FRI MAY 18 2012

...FREEZE WARNING HAS EXPIRED...

UNDER SUNNY SKIES...TEMPERATURES HAVE RISEN TO ABOVE FREEZING IN
ALL AREAS.


$$

MAZ001-NYZ038>041-043-047-054-058-063-082>084-VTZ013>015-181330-
/O.EXP.KALY.FR.Y.0007.000000T0000Z-120518T1200Z/
NORTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-
EASTERN RENSSELAER-WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...COBLESKILL...
MIDDLEBURGH...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...
SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON...
NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
819 AM EDT FRI MAY 18 2012

...FROST ADVISORY HAS EXPIRED...

UNDER SUNNY SKIES...TEMPERATURES HAVE RISEN TO THE UPPER 30S OR HIGHER.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at May 17, 1:37 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 17, 1:37 AM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
137 AM EDT THU MAY 17 2012

.SYNOPSIS...
HIGH PRESSURE WILL BUILD FROM THE GREAT LAKES TO OVER THE
NORTHEAST TONIGHT. IT WILL SHIFT TO THE ATLANTIC SEABOARD
SATURDAY...AND BUILD THROUGH THE ATMOSPHERE FOR THE WEEKEND.
TEMPERATURES WILL START COOL...AND WARM RAPIDLY OVER THE WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY/...
11-3.9U IMAGERY SHOWS SOME PATCHY STRATO CU OVER N HAM/N HERK
COS...WITH RESIDUAL CLOUDS ASSOC WITH DEPARTING FRONTAL SYSTEM
ONLY FM TACONICS EAST AND S OF ALB. THESE SHOULD EXIT MOST OF RGN
NEXT 2-3 HOURS....WITH THE EXCEPTION OF THE ONE PATCHY OF STRATO
CU THAT WILL DRIFT OVER THE S ADIRONDACK EXITING IN 2-4 HRS.

OTRW THE -SHRA ASSOC WITH CDFNT ARE WELL EAST OF RGN AND SKIES
WILL CLEAR BY DAYBREAK. 5MB PRESSURE GRADIENT OVER FCA WILL KEEP
BREEZE UP...BUT IT SHOULD WEAKEN AS THE NIGHT PROGRESSES. N-NW BREEZE
WILL STILL BE NOTICEABLE THUR...PARTICULARLY WHERE CHANNELED. HWVR
WINDS WILL BCM LT AND VRBL BY EVENING.

500HPA TROF IS EAST OF FCA BY DAYBREAK...AND IN ITS WAKE SFC HIGH
PRESSURE WILL BUILD EAST INTO FCA FM GRTLKS. IN CAA TEMPS WILL BE
HELD TO 60S WITH SOME LOW 70S IN VLYS. HWVR AFTER A SEASONABLE
DAY...SFC HIGH WILL SETTLE OVER RGN TNGT. WHILE THE NIGHTS ARE
SHORT...COOL DRY AIR MASS WILL RADIATE NICELY...AND AREAS OF FROST
AND FREEZE ARE EXPECTED OVER AREAS OF HIGHER TRRN AND MUCH OF
ADIRONDACKS. WILL ISSUE FROST WARNINGS FOR THE IMPACTED AREAS.

DURING THE DAY FRIDAY SFC HIGH WILL SHIFT TO ATLC SEABOARD AS
500HPA RIDGE BUILDS INTO GRTLKS. STRONG WAA WILL OCCUR AND AFTER
CHILLY MORNING LOWS TEMPS WILL REBOUND INTO THE 70S WITH SOME
UPPER 60S OVER HIR TRRN.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
RIDGE OF HIGH PRESSURE WILL BE CENTERED ACROSS THE FA FRIDAY NIGHT
THROUGH SATURDAY NIGHT WITH A GRADUAL WARMING TREND. EXPECT MAINLY
CLEAR SKIES...ALTHOUGH PARTLY CLOUDY CONDITIONS WILL EXIST ACRS
THE SOUTHERN ADIRONDACKS AS A WARM FRONT LIFTS NORTH OF THE FA
ACRS SRN CANADA. H8 TEMPS RISE SIGNIFICANTLY FROM +8 TO +10 C
FRIDAY EVENING TO +11 TO +13 C BY SUNDAY MORNING. EXPECT LOWS
FRIDAY NIGHT IN THE UPPER 30S TO MID 40S WITH HIGHS ON SATURDAY IN
THE MID 70S TO AROUND 80 AND LOWS SATURDAY NIGHT IN THE MID 40S TO
MID 50S. WINDS WILL GENERALLY BE LIGHT AND VARIABLE AS WITH HIGH
PRESSURE OVERHEAD ANY PRESSURE GRADIENT IS ALMOST NEGLIGIBLE.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A TRANQUIL LONG TERM PORTION OF THE FORECAST AS WE TRANSITION FROM
THE COOLER CYCLONIC FLOW ALOFT ON FRIDAY TO BUILDING HEIGHTS AND
SURFACE PRESSURES FOR THE WEEKEND.  MODEL CONSENSUS IS RATHER HIGH
CONFIDENCE FOR A DRY AND SEASONABLE TO ABOVE SEASONABLE
TEMPERATURES.

MEANWHILE...WE WILL BE MONITORING THE EVOLUTION OF THE CUT OFF
UPPER LOW OVER THE SOUTHEAST CONUS LATER INTO THE WEEKEND INTO EARLY
NEXT WEEK.  HERE...THE MODEL SUITE DIVERGES WITH
PLACEMENT...MOISTURE CONTENT...AND EVENTUAL TRACK OF THIS SYSTEM.
THE LATEST ECMWF IS THE MOST AGGRESSIVE WITH TRACKING THIS SYSTEM
NORTHWARD WITH AN INCREASE PROBABILITY OF SHOWERS LATER MONDAY.  THE
GFS HANGS ONTO THE RIDGE LONGER LIMITING THE POTENTIAL FOR SHOWERS.
THE GGEM IS IN CLOSER AGREEMENT WITH THE ECMWF...WITH A FURTHER
INLAND TRACK OF THIS SYSTEM.  PER HPC COLLABORATION AND NEIGHBORING
OFFICES...WE WILL CONTINUE ALONG THE SLIGHT CHANCE PROBABILITIES AND
KEEP TEMPERATURES RATHER MILD.

OVERALL...TEMPERATURES WILL AVERAGE AT OR ABOVE NORMAL WITH
PRECIPITATION BELOW NORMAL.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
CDFNT HAS PASSED WELL EAST OF FCA. W-NW WINDS ACCOMP CAA. SOME
PATCHY MVFR BKN030 CIGS OVER HIR TRRN TIL DAYBREAK....OTHERWISE
VFR CONDS. LLWS OCCURRING IN DEEP VLYS AS WINDS AT 2KFT
30030KTS..THIS WILL DIMINISH TWRD DAYBREAK.

VFR CONDS UNDER MAINLY CLR SKIES TDY...WITH JUST SCT040 MAINLY N
AND HIR TRRN. NW WINDS 10-15KTS WITH GUST TO 25KTS INTO MID
AFTN...BCMG LT VRBL THIS EVENING. VFR CONDS AND CLR SKIES TNGT AND
FRI. WINDS FRI LT AND VRBL.

.OUTLOOK...
SAT-MON...VFR. NO SIG WX.

&&

.FIRE WEATHER...
MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 25 TO 30
PERCENT THURSDAY AFTERNOON...

IN WAKE OF A STRONG COLD FRONT PASSAGE THIS EVENING...HIGH PRESSURE
APPROACHING FROM THE GREAT LAKES WILL BUILD EASTWARD INTO OUR
REGION ON THURSDAY. THE HIGH WILL REMAIN IN PLACE PROVIDING DRY
CONDITIONS FROM THE END OF THE WEEK THROUGH THE WEEKEND...WITH A
WARMING TREND AS THE AIR MASS MODERATES.

RELATIVE HUMIDITY VALUES WILL INCREASE TO AROUND 80 TO 95 PERCENT
TONIGHT...THEN DROP TO MINIMUM VALUES BETWEEN 25 AND 30 PERCENT
THURSDAY AFTERNOON. RH VALUES WILL RECOVER TO AROUND 75 TO 95
PERCENT THURSDAY NIGHT.

WINDS TONIGHT WILL BECOME WEST-NORTHWEST AROUND 5 TO 15
MPH...SHIFTING TO THE NORTHWEST ON THURSDAY AT SIMILAR SPEEDS. WINDS
THURSDAY NIGHT WILL BE NORTHWEST AROUND 5 MPH OR LESS.

&&

.HYDROLOGY...
NO HYDRO PROBLEMS ARE ANTICIPATED THROUGH THE NEXT 5 DAYS. DRY AND
FAIR CONDITIONS WILL PERSIST INTO MONDAY. THESE WILL ALLOW RIVERS
TO RECEDE CLOSER TO SEASONAL LEVELS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...SNYDER
NEAR TERM...SNYDER
SHORT TERM...11
LONG TERM...IAA
AVIATION...SNYDER
FIRE WEATHER...JPV
HYDROLOGY...SNYDER
Hazardous weather outlook, May 16, 9:07 PM EDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
907 PM EDT WED MAY 16 2012

MAZ001-NYZ032-033-041>043-083-084-VTZ013>015-171100-
NORTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
907 PM EDT WED MAY 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN BERKSHIRES...SOUTHERN
VERMONT...LAKE GEORGE SARATOGA REGION AND ADIRONDACKS.

.DAY ONE...OVERNIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AREAS OF FROST MAY FORM LATE THURSDAY NIGHT INTO EARLY FRIDAY
MORNING...AS TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO
MID 30S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ025-NYZ038>040-047>054-058>061-063>066-082-171100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-
907 PM EDT WED MAY 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...SOUTHERN BERKSHIRES...CAPITAL REGION...MOHAWK
VALLEY...TACONICS...CATSKILLS...MID HUDSON VALLEY.

.DAY ONE...OVERNIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 3:19 AM EDTFreeze WarningALYHamilton, Herkimer, Warren29 hr

Nearby

Frost Advisories in New York, 2012Frost Advisories in Vermont, 2012Frost Advisories in Massachusetts, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.